# SDR VNAA2016031400018

- Difficulty date: March 14, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 29,333 hours, 29,387 cycles
- Engine: Ge CF343B1
- Engine time: 33,929 hours, 30,633 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT THRUST REVERSER UNLOCK AMBER CAUTION MESSAGE AND THAT EMERGENCY STOW DID NOT WORK.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R LT STOW MICROSWITCH AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
